MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BL RC 4.8X12MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON BL RC 4.8X12MM; DENTAL IMPLANT
Model Number 3622007DU0000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
Failure during implantation, high torque was recognized, the implant surface wasn't completely covered with bone.

Brand Name
OKTAGON BL RC 4.8X12MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
Manufacturer (Section G)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM   41468
Manufacturer Contact
eva schaffert
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM   41468
MDR Report Key13635164
Report Number8010516-2022-00022
Device Sequence Number14712268
Product Code DZE
UDI-Device IdentifierE0HM220071
UDI-Public+E0HM220071/$B77700/14D20250430X
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number3622007DU0000
Device Catalogue Number22007
Device Lot NumberB77700
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown